MathSciNet Relay Station
MathSciNet bibliographic data
MR770544 (87b:53092) 53C42 (53C55)
Rigoli, Marco A rigidity result for holomorphic immersions of surfaces in ${\bf C}{\rm P}\sp n$. Proc. Amer. Math. Soc. 93 (1985), no. 2, 317–320.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement